August 22, 2009

Weird

Posted in Erleben um 7:08 am von deadra

My mum just left on holiday, so I’ll be alone with the cat until Thursday.
It’s been ages since I’ve been all on my own for this long, so it feels a bit weird. But I expect to get over this soon. I’ll probably be dancing on the living room table in my underwear, singing into my hairbrush.

Unless my plans are thwarted by my new pills. (Yeah, I got new pills. They’re yellow.) So far, they have made me sick at inconvenient moments („Let’s go shopping!“ „Yeah, sure…urgh…no, wait“ *runs off*). But according to the little piece of paper that came with the pills, I might also experience pain in my testicles.*

I imagine it’s hard to rock with aching testicles.



*Question: Why don’t I ever get anything with cool potential side-effects? It’s always nausea, sweating, dry mouth, increased/decreased blood-pressure, seizures… That’s no fun. I want pills that could turn my skin purple, or my hair curly, or my eyes green. Just saying.

3 Kommentare »

  1. L said,

    *very interested in your aching testicles*

    …if you feel lonely, give us a call :)

  2. kalafudra said,

    What was wrong with the old ones?

    • deadra said,

      Nothing was wrong with the old ones.
      I got the new ones in addition :)

      Because choosing is for losers.


Schreibe einen Kommentar

Trage deine Daten unten ein oder klicke ein Icon um dich einzuloggen:

WordPress.com-Logo

Du kommentierst mit Deinem WordPress.com-Konto. Abmelden / Ändern )

Twitter-Bild

Du kommentierst mit Deinem Twitter-Konto. Abmelden / Ändern )

Facebook-Foto

Du kommentierst mit Deinem Facebook-Konto. Abmelden / Ändern )

Google+ Foto

Du kommentierst mit Deinem Google+-Konto. Abmelden / Ändern )

Verbinde mit %s

%d Bloggern gefällt das: